Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems
We give new proofs of existence of the limit of the discounted values for two person zero-sum games in the following frameworks: incomplete information, absorbing, recursive. The idea of these new proofs is to use some comparison criteria.
|Date of creation:||2013|
|Date of revision:|
|Publication status:||Published in Journal of Optimization Theory and Applications, 2013, Vol. 157, no. 2. pp. 564-576.Length: 12 pages|
|Contact details of provider:|| Web page: http://www.dauphine.fr/en/welcome.html|
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Robert J. Aumann, 1995. "Repeated Games with Incomplete Information," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262011476, June.
- Rida Laraki, 2010. "Explicit formulas for repeated games with absorbing states," International Journal of Game Theory, Springer, vol. 39(1), pages 53-69, March.
When requesting a correction, please mention this item's handle: RePEc:dau:papers:123456789/8023. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alexandre Faure)
If references are entirely missing, you can add them using this form.